# SDR SWAA2023022205862

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP.<[01] REPLACED BATTERY PACK AT POS. M1673 AS PER B737 AMM TASK 33-51-00960-805 AND WDM 33-51-14. TEST OK.;[02] VERIFIED REPLACEMENT
